# SDR AT0600031

- Difficulty date: August 31, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Engine: Rroyce BR700715A130
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7972148520
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH HYD RT QTY LO RT RESERVOIR SHOWED 0.  FOUND HYDRAULIC LINE PN NR 7972148-520 CHAFED.  PREFORMED PERMA SWAGE TYPE 2 REPAIR REF MM 20-10-01 LEAK CHECK GOOD. SERVICED RT HYDRAULICS REF MM 12-13.
